# SDR QXEA2020122200359

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,881 hours, 29,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISE FLOOR STRIP LIGHTING IN FRONT OF 1 AB IS DETACHED.  REMOVED FROM SERVICE.  RESECURED FLOOR STRIP, NO DEFECTS NOTED.  RETURNED TO SERVICE.
